Convergence of sequences of measures

Jiří Nedoma

Czechoslovak Mathematical Journal (1952)

  • Volume: 02, Issue: 3, page 239-242
  • ISSN: 0011-4642

How to cite


Nedoma, Jiří. "Замечание о сходимости последовательности мер." Czechoslovak Mathematical Journal 02.3 (1952): 239-242. <>.

author = {Nedoma, Jiří},
journal = {Czechoslovak Mathematical Journal},
keywords = {differentiation and integration, measure theory},
language = {rus},
number = {3},
pages = {239-242},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Замечание о сходимости последовательности мер},
url = {},
volume = {02},
year = {1952},

AU - Nedoma, Jiří
TI - Замечание о сходимости последовательности мер
JO - Czechoslovak Mathematical Journal
PY - 1952
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 02
IS - 3
SP - 239
EP - 242
LA - rus
KW - differentiation and integration, measure theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.